On the invariant subspace problem for Banach spaces

Per Enflo Institute Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.331690

Acta Mathematica, 158, (1), 213-313, 1981.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 56 downloads ] [ 0 comments ]
@inproceedings{per1981on,
  title={On the invariant subspace problem for Banach spaces},
  author={Per Enflo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203308168879399},
  booktitle={Acta Mathematica},
  volume={158},
  number={1},
  pages={213-313},
  year={1981},
}
Per Enflo. On the invariant subspace problem for Banach spaces. 1981. Vol. 158. In Acta Mathematica. pp.213-313. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203308168879399.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved